Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

146 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for acne, hair loss and heavy periods

Answered by
Dr.
Dr. Rakhi Tayal

OBGYN

Practicing since :2001

Answered : 13268 Questions

default
Posted on Wed, 5 Apr 2017 in Pregnancy
Question: Hello,

I have had throat problems for two years now, and I have been told by ENT's it could be allergies or reflux. I have tried PPI's and nasal sprays. During this time I have also had many hormone differences, such as hair loss, acne, and very heavy periods. My iron is also quite low, (12). I have read that these hormone problems can trigger reflux, or iron deficiency can make throat problems worse. My Obgyn wants to put me on a very low dose of birth control called Lolo. What are the chances that this can also trigger reflux? I believe it may be able to regulate my menstrual cycle, and in turn cause some throat relief. Also, If it does trigger reflux, can I get off this right away and be back to normal, or would it take months for the chemicals to get out of my system?
doctor
Answered by Dr. Rakhi Tayal 32 minutes later
Brief Answer:
Hormone pill can cause nausea and reflux.

Detailed Answer:
Hello,
Thanks for trusting us with your health concern.

Hormone problems and heavy bleeding can cause iron deficiency. The birth control itself can be associated with side effects like nausea and reflux but it usually subsides in 2-3 cycles. In case it triggers the symptoms then you can stop taking it after one cycle. The effect will gradually wane off in 4-7 days. Stopping the pill in mid cycle will cause an irregular and mid cycle bleeding. It can also delay your next periods.

Please feel free to discuss further. I will be glad to answer the follow up queries that you have.

Wishing you good health.
Regards.
Dr. Rakhi Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal

Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
default
Follow up: Dr. Rakhi Tayal 1 hour later
Are there less chances of the side effect of reflux when taking LOLO a low dose birth control? And do you know of hormonal imbalances causing situations like reflux, and throat problems, ...so basically, could this birth control pill fix my current discomfort?
doctor
Answered by Dr. Rakhi Tayal 8 hours later
Brief Answer:
Lolo can help in reducing symptoms.

Detailed Answer:
Hello.
Thanks for writing again.
A low dose hormonal tablet is associated with lesser chances of reflux. This birth control can help in reducing the discomfort in throat but the response varies from person to person. Only after taking the tablet you will be able to find out how much it helped.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Regards.

Above answer was peer-reviewed by : Dr. Yogesh D
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  

Recent questions on  Heavy periods

doctor1 MD

Hi..i have been prescribed northisterone to delay my heavy periods due on saturday. I started today and took 2 tablets one at breakfast and then at lunch.....i spotted this pm...which is usual just before my period comes....have i started them too...

doctor1 MD

I am anemic and have been for a while I have had two iron infusions during the month of October. I just had a hysterectomy because of somewhat heavy periods . I have hypochromia and and aniscytosis. I have low ferritin my number is eight. My...

doctor1 MD

Hi doc..I had a c Section delivery on July.I am breast feeding as well as bottle feeding since my milk supply is low.My periods have returned .Iam having a heavy menstrual flow for two days.Doctor suggested to take medicine trapic .My flow is...

doctor1 MD

I started my period three days ago and i am heavy bleeding to the point my tampon is full of blood and it has came through so bad that my panties even have blood in them with in two and ahalf hours and the toilet is full of blood. I wipe and the blood keeps coming with clots! i have had my tubes tied for 4 and a half years what could be my problem!

doctor1 MD

Hello sir, I am 34 years old female. Having heavy menstrual periods from last 4 yrs. Currently diagonised with tsh level 3.56 . I am suffering with weight gain , hairloss , mood swings, and my recent periods are not stopping even after 12 days. What is the reason for that. My doctor prescribed thyroxine sodium 25 mcg 1 per day for 6 months. Kindly guide me

doctor1 MD

Hello doc.I have fibroids ,i found out when i was pregnant 2010.since then i had a scan and the doctor told me not to worry about it becouse they were not big.Now am scared becouse it has been a year and some moths since i did another scan,I usually bleed allot during my periods and feel pain around my abdomen area.Am i in risk of getting cancer since am not in any medication?

doctor1 MD

I have just finished a rather long heavy period and I have been having many pregnancy symptoms , light headed,dizzyness, extreme fatigue , tingling breast on and off, bloating feeling and poopimg everytime I have to pee also I feel like im dying of thirst and havimg strange food cravings what are your thoughts thank you